# SDR SIMA20140329006

- Difficulty date: March 29, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 9,913 hours, 6,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE STARTED & APU SHUTDOWN, STARTED TAXI & CABIN STARTED FILLING WITH SMOKE, SUSPECT RT PACK OVERHEAT.  FOLLOWED FIM TASK 21-22-00-810-806 & DETERMINED RT PACK OVERHEATED CREATING ODOR, NO SMOKE DETECTED.   PERFORMED OPS CHECK OF NR 2 PACK IAW AMM 21-51-00, PACK OVERHEATED.  OPS CHECKED PACK INLET PRESSURE SENSOR IAW AMM 21-53-10, OPS CHECKED GOOD.  OPS CHECKED ACFT CONTROL PANEL IAW AMM 21-61-02, OPS CHECKED GOOD.  CHECKED PACK INLET TEMP SENSOR, CHECKED GOOD.   REMOVED AND REPLACED ACM IAW AMM 21-51-08, OPS AND LEAK CHECKED IAW AMM 20-51-00, OPS CHECKED GOOD, NO LEAKS.
